# SDR CALA0500117

- Difficulty date: April 25, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 57,248 hours, 29,632 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PYLON SKIN AT 5727L LEFT UPPER PYLON.  INSTALLED DOUBLER PER ECRA 5430-01230.
